Bessel orbits of normal operators

Given a bounded normal operator A in a Hilbert space and a fixed vector x, we elaborate on the problem of finding necessary and sufficient conditions under which ( A k x ) k ∈ N constitutes a Bessel sequence. We provide a characterization in terms of the measure ‖ E ( ⋅ ) x ‖ 2 , where E is the spec...

Full description

Bibliographic Details
Published in:Journal of mathematical analysis and applications, Vol. 448, No. 2 (2017), p. 767-785
Main Author: Philipp, Friedrich
Format: electronic Article
Language:English
Physical Description:Online-Ressource
DOI:10.1016/j.jmaa.2016.11.009
QR Code: Show QR Code